# SDR DALA2024101109989

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 25,327 hours, 9,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6037169) LT OVERWING EMERGENCY AND CABIN 10C LIGHTS INOP. R&R EMERGENCY LIGHT BATTERY PACK M2335, IAW B737 AMM 33-51. OPS CHK GOOD.
